MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE XPEDITION; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE XPEDITION; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1074250-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of stenosis is listed in the xience xpedition, everolimus eluting coronary stent systems instructions for use, as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The 2.25x28mm xience xpeidition stent referenced is filed under separate medwatch report number.
 
Event or Problem Description
(b)(6).It was reported that on (b)(6) 2014, the patient underwent a coronary procedure, treating a chronic total occlusion in the right coronary artery (rca).Three xience xpedition stents (2.25 x 28 mm, 2.5 x 38 mm, 3.0 x 18mm) were implanted.On (b)(6) 2019, 100% restenosis was noted in the 2.5 x 38 mm xience xpedition stent in the mid rca.On (b)(6) 2019, 100% restenosis was noted in the 2.25 x 28 mm xience xpedition stent in the distal rca.Balloon angioplasty was performed on (b)(6) 2019 in the mid and distal rca.The patient condition resolved on (b)(6) 2019.No additional information was provided.

Brand Name
XIENCE XPEDITION
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9613487
Report Number2024168-2020-00818
Device Sequence Number10909053
Product Code NIQ
UDI-Device Identifier08717648162183
UDI-Public08717648162183
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2016
Device Model Number1074250-38
Device Catalogue Number1074250-38
Device Lot Number4061841
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR
Patient Weight58